Childhood Diseases

Question
Posted by: Candice | 2009/06/30

Q.

Blood in slimmy stool - help

My 17mnth old daughter was constipated off &  on for about a week. I was giving her duaphalac to help her go. Last night her tummy was cramping badly and worked 5 times before she went to bed . Today my husband says it hasn' t stopped yet and these some blood in her stool and it' s slimmy. What can this be.

Expert's Reply

A.

Paediatrician

This may be a reaction to the Duphalac although it would be most unusual for this to happen. More likely is a gastro infection especially with a bacteria called campylobacter. Please see your paediatrician or take her to an emergency unit.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.